Alert archive / Louisiana / Tornado Warnings in 2019
Tornado Warning 75, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Jul 10, 2019, 8:29 AM CDT for Jefferson Parish, Orleans Parish, Louisiana. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2019, 8:29 AM CDT (13:29 UTC)
- Expired
- Jul 10, 2019, 9:00 AM CDT
- In force
- 31 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jefferson Parish, LA, Orleans Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 1.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1807 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.4
The text
As transmitted.
556
WFUS54 KLIX 101329
TORLIX
LAC051-071-101400-
/O.NEW.KLIX.TO.W.0075.190710T1329Z-190710T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
829 AM CDT Wed Jul 10 2019
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
West central Orleans Parish in southeastern Louisiana...
North central Jefferson Parish in southeastern Louisiana...
* Until 900 AM CDT.
* At 829 AM CDT, a severe thunderstorm capable of producing a tornado
was located over New Orleans, moving southwest at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Metairie and Harvey around 835 AM CDT.
Marrero around 850 AM CDT.
Westwego around 855 AM CDT.
Jefferson, Bridge City and Elmwood around 900 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2998 9022 3002 9014 3003 9009 2999 9001
2988 9008
TIME...MOT...LOC 1329Z 048DEG 7KT 2999 9013
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KLG2 follow-up statements
150
WWUS54 KLIX 101347
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
847 AM CDT Wed Jul 10 2019
LAC051-071-101400-
/O.CON.KLIX.TO.W.0075.000000T0000Z-190710T1400Z/
Orleans LA-Jefferson LA-
847 AM CDT Wed Jul 10 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR WEST
CENTRAL ORLEANS AND NORTH CENTRAL JEFFERSON PARISHES...
At 846 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Jefferson, or over Metairie, moving southwest at 10
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Marrero and Westwego around 850 AM CDT.
Jefferson, Bridge City and Elmwood around 900 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2998 9022 3002 9014 2997 9007 2989 9010
TIME...MOT...LOC 1346Z 048DEG 7KT 2997 9016
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KLG933
WWUS54 KLIX 101356
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
856 AM CDT Wed Jul 10 2019
LAC051-071-101406-
/O.EXP.KLIX.TO.W.0075.000000T0000Z-190710T1400Z/
Orleans LA-Jefferson LA-
856 AM CDT Wed Jul 10 2019
...THE TORNADO WARNING FOR WEST CENTRAL ORLEANS AND NORTH CENTRAL
JEFFERSON PARISHES WILL EXPIRE AT 900 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
LAT...LON 2998 9022 3002 9014 2997 9007 2989 9010
TIME...MOT...LOC 1356Z 048DEG 7KT 2996 9017
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jul 10, 4:38 AM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jul 10, 4:38 AM CDT, 3 hours 51 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service New Orleans LA
438 AM CDT Wed Jul 10 2019
correction to rainfall amounts expected.
.SHORT TERM...
TPC has the development of a tropical cyclone at 90% in the next 48
hours. Conditions look prime for development and deepening
afterwards. The largest convective bursts are to the SW of the very
weak circulation which is near the FL panhandle and is even somewhat
elongated. This shows the disorganization that is normal for a
system just getting started. But this should change as the day wears
on as well as overnight. A large convective burst is again expected
this morning off our coast and this will help drag the system
westwardor even SW for a bit. Models do not agree on eventually
where this thing ends up but everyone from the coast of Mississippi
to Texas should be monitoring this system.
Heavy rainfall potential will be an obvious issue with this system
and some of that is already occurring this morning. Today through
Monday, total rainfall amounts of 6 to 12 inches are expected. The
highest of these amounts is expected to be west of I55 and the
bulk of this should be between late Thursday through Sunday.
Localized higher amounts will be possible as well. These numbers
may be revised depending on the eventual speed and path of this
system. A flash flood watch will eventually be likely and cleaing
of drainage systems should be rushed to completion.
The next issue will be coastal flooding issues. This will also
greatly depend on the eventual track, speed, and strength of the
system. But tides levels greater than 2 feet above normal are
expected starting either late Thursday or early Friday and lasting
through the weekend. More information and revised numbers will also
be produced today with regards to inundation levels and there is a
good probability that a storm surge watch or warning will be issued
for this. Miss River levels will also be looked at after
coordination with the TPC surge unit later today.
Thunderstorms are expected today and some of these could be quite
strong to severe with damaging winds, heavy rain, and lightning
being the main hazards expected. The next issue will be gradient
winds. The strongest winds obviously depend on the strength and
direction the system takes but for this package, these winds should
be found along the SE LA coastline. But the strongest winds will be
over the marine areas.
&&
.AVIATION...
With tropical moisture about in place, should not take a lot of
sunshine to start convection bubbling up during the day. Anticipate
carrying prevailing SHRA at most terminals with the exception of
KMCB and KBTR around 18z, with VCTS at all terminals during the
afternoon. With loss of heating after 00z, expect a decrease in
areal coverage of precipitation.
&&
.MARINE...
Winds will begin to slowly respond today as a tropical depression
tries to form in the northeast gulf. Scattered to numerous
thunderstorms will move throughout the coastal waters for the next
several days. Winds and seas will definitely be higher in and around
these. Caution flags will be raised today and converted to advisory
tonight. These headlines are likely to change later today and all
mariners should keep up with the latest on what could become a
tropical cyclone over the coastal waters of the north central gulf.
&&
DSS code: Yellow.
Deployed: None.
Activation: None.
Activities: River flood warnings. Potential tropical event.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 94 75 93 74 / 50 50 70 30
BTR 92 76 92 76 / 50 50 70 30
ASD 94 75 92 75 / 70 60 70 50
MSY 92 78 91 79 / 80 70 70 50
GPT 92 76 88 77 / 70 60 70 50
PQL 94 75 91 75 / 70 50 80 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 7 PM this evening to 7 AM CDT Thursday
for GMZ536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory from 7 PM this evening to 7 AM CDT Thursday
for GMZ538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Jul 10, 5:14 AM CDT, 3 hours 15 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 514 AM CDT Wed Jul 10 2019 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-102215- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 514 AM CDT Wed Jul 10 2019 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are forecast today. A few storms could become strong to severe producing with damaging wind gusts, very heavy rainfall and frequent lightning being the main threats. The Tropical Prediction Center is giving a 90% chance of tropical development over the next 48 hours in the northeast Gulf of Mexico. Please refer to the Tropical Weather Outlook for further information concerning this system. Small craft advisories have been issued for all open gulf coastal waters tonight into early Thursday. If or when a tropical cyclone develops, these headlines may be replaced by tropical headlines. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday If or when a tropical cyclone forms, tropical marine headlines would be issued taking the place of current headlines and these conditions are expected to last into the weekend. The tropical system will bring the potential of flooding rainfall. Totals are expected to range from 6 to 12 inches with localized higher amounts through Monday. The highest of these amounts are expeceted along and west of I-55 and the bulk of this rain is expected from late Thursday through Sunday. A flash flood watch will likely be issued later today or tonight. Coastal flooding is also expected to be an issue as tides rise to greater than 2 feet above normal levels starting late Thursday and lasting into the weekend. These numbers will be rivised to expected depths if or when a tropical cyclone develops. Severe weather associated with this system will be possible with damaging winds, torrential rainfall and frequent lightning the main hazards through Thursday night. The addition of a tornadic threat will begin by Friday as well. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jul 10, 3:15 AM CDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service New Orleans LA
315 AM CDT Wed Jul 10 2019
LAZ066-100845-
Lower Terrebonne-
315 AM CDT Wed Jul 10 2019
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL TERREBONNE
PARISH...
At 314 AM CDT, a strong thunderstorm was located 11 miles southeast
of Amelia, or 16 miles southeast of Morgan City, moving southwest at
10 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will remain over mainly rural areas of west central
Terrebonne Parish.
LAT...LON 2955 9124 2961 9101 2960 9098 2947 9089
2931 9109
TIME...MOT...LOC 0814Z 059DEG 7KT 2951 9102Special weather statement, Jul 10, 3:49 AM CDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service New Orleans LA
349 AM CDT Wed Jul 10 2019
LAZ066-100915-
Lower Terrebonne-
349 AM CDT Wed Jul 10 2019
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL TERREBONNE
PARISH...
At 349 AM CDT, a strong thunderstorm was located 16 miles south of
Amelia, or 17 miles south of Bayou Vista, moving southwest at 10 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will remain over mainly rural areas of west central
Terrebonne Parish.
LAT...LON 2931 9132 2931 9129 2936 9127 2938 9120
2939 9120 2940 9122 2943 9121 2945 9126
2953 9127 2956 9118 2940 9107 2934 9114
2937 9119 2936 9123 2932 9121 2933 9116
2924 9127
TIME...MOT...LOC 0849Z 057DEG 7KT 2945 9120Special weather statement, Jul 10, 5:16 AM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service New Orleans LA
516 AM CDT Wed Jul 10 2019
LAZ057>060-101100-
St. Charles-St. John The Baptist-Upper Lafourche-St. James-
516 AM CDT Wed Jul 10 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. JOHN THE
BAPTIST...SOUTHEASTERN ST. JAMES...WESTERN ST. CHARLES AND NORTH
CENTRAL LAFOURCHE PARISHES...
At 516 AM CDT, a strong thunderstorm was located over Hahnville,
moving southwest at 5 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Hahnville, Laplace, Killona, Norco, Paradis, Des Allemands, Montz,
South Vacherie, Luling, Boutte, Ama, Bayou Gauche, Destrehan, Taft,
New Sarpy and St. Rose.
LAT...LON 2994 9073 3005 9043 2993 9028 2992 9027
2990 9027 2970 9041
TIME...MOT...LOC 1016Z 045DEG 6KT 2994 9043Special weather statement, Jul 10, 6:10 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service New Orleans LA
610 AM CDT Wed Jul 10 2019
LAZ069-101145-
Lower Plaquemines-
610 AM CDT Wed Jul 10 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PLAQUEMINES
PARISH...
At 610 AM CDT, a strong thunderstorm was located 9 miles southeast of
Venice, or 35 miles southeast of Port Sulphur, moving southwest at 5
mph.
Winds in excess of 40 mph are possible with this storm.
This storm will remain over mainly rural areas of southeastern
Plaquemines Parish.
LAT...LON 2915 8927 2912 8932 2916 8931 2919 8934
2914 8934 2915 8940 2912 8938 2919 8945
2931 8923 2920 8912 2917 8914 2918 8909
2914 8915 2913 8913 2909 8916 2911 8920
2905 8919 2911 8925 2905 8930
TIME...MOT...LOC 1110Z 045DEG 6KT 2920 8923Special weather statement, Jul 10, 7:18 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service New Orleans LA
718 AM CDT Wed Jul 10 2019
LAZ061>064-101245-
Orleans-Upper St. Bernard-Upper Plaquemines-Upper Jefferson-
718 AM CDT Wed Jul 10 2019
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ST. BERNARD...
SOUTHWESTERN ORLEANS...NORTHWESTERN JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES...
At 718 AM CDT, a strong thunderstorm was located near New Orleans,
moving southwest at 5 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
New Orleans, Metairie, Chalmette, Marrero, Harvey, Timberlane, Belle
Chasse, Avondale, Jefferson, Gretna, Harahan, Westwego, Woodmere,
Elmwood, Terrytown, Bridge City, River Ridge, Arabi, Estelle and New
Orleans Armstrong Airport.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 2999 9027 3003 9021 3002 9018 3002 9011
3004 9006 3003 9003 3004 9003 3004 9000
3007 8996 3002 8989 2981 9003
TIME...MOT...LOC 1218Z 034DEG 6KT 3003 9004Special weather statement, Jul 10, 7:25 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service New Orleans LA
725 AM CDT Wed Jul 10 2019
LAZ061-062-064-101300-
Orleans-Upper St. Bernard-Upper Jefferson-
725 AM CDT Wed Jul 10 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ST. BERNARD...
SOUTHWESTERN ORLEANS AND NORTH CENTRAL JEFFERSON PARISHES...
At 724 AM CDT, a strong thunderstorm was located near New Orleans,
moving southwest at 10 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
New Orleans, Metairie, Marrero, Harvey, Chalmette, Jefferson, Gretna,
Westwego, Bridge City, Arabi, Elmwood, Terrytown and Lakefront
Airport.
LAT...LON 3004 9024 3002 9018 3002 9011 3004 9006
3003 9003 3006 9003 3004 9002 3006 8996
3000 8992 2986 9013
TIME...MOT...LOC 1224Z 064DEG 7KT 3005 9004The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:29 PM CDT | Special Marine Warning | LIX | 46 min | |
| Jul 9, 7:33 PM CDT | Special Marine Warning | LIX | 42 min | |
| Jul 9, 7:35 PM CDT | Special Weather Statement | LIX | Orleans | 25 min |
| Jul 9, 7:37 PM CDT | Special Marine Warning | LIX | 53 min | |
| Jul 9, 7:58 PM CDT | Special Weather Statement | LIX | Plaquemines | 62 min |
| Jul 9, 9:14 PM CDT | Special Marine Warning | LIX | 61 min | |
| Jul 9, 10:47 PM CDT | Special Marine Warning | LIX | 88 min | |
| Jul 9, 10:49 PM CDT | Special Weather Statement | LIX | Lafourche | 26 min |
| Jul 9, 10:50 PM CDT | Special Marine Warning | LIX | 25 min | |
| Jul 9, 11:10 PM CDT | Special Marine Warning | LIX | 65 min | |
| Jul 10, 3:15 AM CDT | Special Weather Statement | LIX | Terrebonne | 30 min |
| Jul 10, 3:49 AM CDT | Special Weather Statement | LIX | Terrebonne | 26 min |
| Jul 10, 4:39 AM CDT | Small Craft Advisory | LIX | 12 hr | |
| Jul 10, 4:46 AM CDT | Special Marine Warning | LIX | 59 min | |
| Jul 10, 5:16 AM CDT | Special Weather Statement | LIX | Saint Charles | 44 min |
| Jul 10, 5:46 AM CDT | Special Marine Warning | LIX | 59 min | |
| Jul 10, 6:09 AM CDT | Special Marine Warning | LIX | 36 min | |
| Jul 10, 6:10 AM CDT | Special Weather Statement | LIX | Plaquemines | 35 min |
| Jul 10, 6:17 AM CDT | Special Marine Warning | LIX | 58 min | |
| Jul 10, 7:07 AM CDT | Special Marine Warning | LIX | 113 min | |
| Jul 10, 7:18 AM CDT | Special Weather Statement | LIX | Orleans | 27 min |
| Jul 10, 7:25 AM CDT | Special Weather Statement | LIX | Orleans | 35 min |
| Jul 10, 7:26 AM CDT | Special Marine Warning | LIX | 19 min | |
| Jul 10, 7:31 AM CDT | Areal Flood Advisory | LIX | Orleans | 119 min |
| Jul 10, 7:34 AM CDT | Special Marine Warning | LIX | 56 min | |
| Jul 10, 7:41 AM CDT | Flash Flood Warning | LIX | Orleans | 6 hr |
| Jul 10, 7:45 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans | 30 min |
| Jul 10, 7:47 AM CDT | Special Marine Warning | LIX | 43 min | |
| Jul 10, 7:54 AM CDT | Tornado Warning | LIX | Jefferson, Orleans | 36 min |
| Jul 10, 8:38 AM CDT | Severe Thunderstorm Warning | LIX | Plaquemines | 52 min |
| Jul 10, 8:42 AM CDT | Flash Flood Warning | LIX | Jefferson | 3 hr |
| Jul 10, 8:46 AM CDT | Special Marine Warning | LIX | 89 min | |
| Jul 10, 9:00 AM CDT | Special Weather Statement | LIX | Orleans | 45 min |
| Jul 10, 9:03 AM CDT | Special Marine Warning | LIX | 87 min | |
| Jul 10, 9:07 AM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 5 days |
| Jul 10, 9:28 AM CDT | Areal Flood Advisory | LIX | Saint Charles | 3 hr |
| Jul 10, 9:49 AM CDT | Special Weather Statement | LIX | Plaquemines | 56 min |
| Jul 10, 9:55 AM CDT | Special Weather Statement | LIX | Saint Charles, Saint John the Baptist | 65 min |
| Jul 10, 10:06 AM CDT | Tropical Storm Watch | LIX | Assumption, Saint Bernard, Saint James, Saint John the Baptist | 3 days |
| Jul 10, 10:17 AM CDT | Special Marine Warning | LIX | 118 min | |
| Jul 10, 10:40 AM CDT | Storm Surge Watch | LIX | Assumption, Saint Bernard, Saint John the Baptist | 4 days |
| Jul 10, 10:47 AM CDT | Special Weather Statement | LIX | Plaquemines | 88 min |
| Jul 10, 11:27 AM CDT | Special Weather Statement | LIX | Saint Charles | 63 min |
| Jul 10, 11:52 AM CDT | Areal Flood Warning | LIX | Jefferson | 113 min |
| Jul 10, 1:40 PM CDT | Areal Flood Advisory | LIX | Orleans | 3 hr |
| Jul 10, 1:57 PM CDT | Special Weather Statement | LIX | Lafourche | 48 min |
| Jul 10, 2:19 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Terrebonne | 26 min |
| Jul 10, 2:21 PM CDT | Tornado Warning | LIX | Lafourche, Terrebonne | 24 min |
| Jul 10, 2:45 PM CDT | Severe Thunderstorm Warning | LIX | Terrebonne | 17 min |
| Jul 10, 3:01 PM CDT | Special Weather Statement | LIX | Terrebonne | 44 min |
| Jul 10, 3:13 PM CDT | Special Weather Statement | LIX | Livingston, Tangipahoa | 32 min |
| Jul 10, 3:45 PM CDT | Special Weather Statement | LIX | Tangipahoa | 45 min |
| Jul 10, 4:34 PM CDT | Hurricane Watch | LIX | Assumption | 66 hr |
| Jul 10, 4:42 PM CDT | Special Weather Statement | LIX | East Baton Rouge | 48 min |
| Jul 10, 4:56 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 34 min |
| Jul 10, 5:05 PM CDT | Special Weather Statement | LIX | Saint Charles, Saint James | 40 min |
| Jul 10, 5:18 PM CDT | Special Marine Warning | LIX | 42 min | |
| Jul 10, 5:31 PM CDT | Special Weather Statement | LIX | Saint Tammany | 44 min |
| Jul 10, 5:35 PM CDT | Special Marine Warning | LIX | 40 min | |
| Jul 10, 5:48 PM CDT | Areal Flood Advisory | LIX | Saint Tammany | 117 min |
| Jul 10, 5:56 PM CDT | Special Weather Statement | LIX | Assumption, Terrebonne | 34 min |
| Jul 10, 6:14 PM CDT | Special Marine Warning | LIX | 31 min | |
| Jul 10, 6:18 PM CDT | Special Weather Statement | LIX | Saint Tammany | 27 min |
Nearby
Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.